Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 965376, 7 pages
http://dx.doi.org/10.1155/2014/965376
Research Article

The Asymptotic Solutions for a Class of Nonlinear Singular Perturbed Differential Systems with Time delays

Science College, Linyi University, Linyi, Shandong 276005, China

Received 22 December 2013; Accepted 17 March 2014; Published 16 April 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Han Xu and Yinlai Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Q. Mo, “Homotopie solving method for a class of El Nino sea-air oscillator mechanism,” Acta Physica Sinica, vol. 54, no. 3, pp. 993–995, 2005. View at Google Scholar · View at Scopus
  2. Z. C. Lin and Q. G. Zheng, Nonlinear Singular Perturbation Phenomenon: Theory and Application, Fujian Science and Technology Press, Fuzhou, China, 1989.
  3. C. G. Lange and R. M. Miura, “Singular perturbation analysis of boundary-value problems for differential-difference equations. III. Turning point problems,” SIAM Journal on Applied Mathematics, vol. 45, no. 5, pp. 708–734, 1985. View at Google Scholar · View at Scopus
  4. S. M. Miao and Q. D. Zhou, “The asymptotic expansion of differential-difference equations with boundary values,” Journal of Jinlin University, vol. 4, no. 1, pp. 10–18, 1987. View at Google Scholar
  5. H. Tian, “Asymptotic expansion for the solution of singularly perturbed delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 678–696, 2003. View at Publisher · View at Google Scholar · View at Scopus
  6. J. I. Ramos, “Exponential methods for singularly perturbed ordinary differential-difference equations,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1528–1541, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Q. Mo, “Singular perturbation for a class of nonlinear reaction diffusion systems,” Science in China A, vol. 32, no. 11, pp. 1306–1315, 1989. View at Google Scholar
  8. N. Wang and M. K. Ni, “The interior layer phenomena for a class of singular perturbed delay-differential equations,” Acta Mathematica Scientia, vol. 33, no. 2, pp. 532–542, 2013. View at Google Scholar
  9. M. K. Ni and W. Z. Lin, Asymptotic Expansion of Singularly Perturbed Differential Difference Equations, Higher Education Press, Beijing, China, 2008.
  10. W. Aifeng and N. Mingkang, “The interior layer for a nonlinear singularly perturbed differential-difference equation,” Acta Mathematica Scientia, vol. 32, no. 2, pp. 695–709, 2012. View at Publisher · View at Google Scholar · View at Scopus